Advertisement

Letters in Mathematical Physics

, Volume 3, Issue 4, pp 265–269 | Cite as

Solitions and separable elliptic solutions of the sine-Gordon equation

  • Alan C. Bryan
  • Christopher R. Haines
  • Allan E. G. Stuart
Article

Abstract

We point out that the two-soliton (antisoliton) solutions of the sine-Gordon equation may be obtained as limiting cases of a separable, two-parameter family of elliptic solutions. The solitons are found on the boundary of the parameter space for the elliptic solutions when the latter are considered over their usual complex domain.

Keywords

Statistical Physic Soliton Parameter Space Group Theory Complex Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    BryanA.C., HainesC.R., and StuartA.E.G.,Lett. Math. Phys. 2, 445 (1978).Google Scholar
  2. 2.
    OsborneA.D., and StuartA.E.G.,J. Math. Phys. 19, 1573 (1978).Google Scholar
  3. 3.
    OsborneA.D., and StuartA.E.G.,Phys. Lett. 67A, 328 (1978).Google Scholar
  4. 4.
    Bryan, A.C., Haines, C.R., and Stuart, A.E.G., Report 1DE/78, Department of Mathematics, The City University (1978).Google Scholar
  5. 5.
    HancockH.,Theory of Elliptic Functions, Dover Publications Inc., New York, 1958.Google Scholar

Copyright information

© D. Reidel Publishing Company 1979

Authors and Affiliations

  • Alan C. Bryan
    • 1
  • Christopher R. Haines
    • 1
  • Allan E. G. Stuart
    • 1
  1. 1.Department of MathematicsThe City UniversityLondonEngland

Personalised recommendations